Alert archive / Texas / Red Flag Warnings in 2017

Red Flag Warning 12, NWS Midland/Odessa, TX

February 27, 201719 counties in Texas

NWS Midland/Odessa, TX issued this red flag warning at Feb 27, 2017, 2:45 PM CST for 19 counties in Texas. It took effect at Feb 28, 2017, 11:00 AM CST. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 27, 2017, 2:45 PM CST (20:45 UTC)
In effect from
Feb 28, 2017, 11:00 AM CST
Expired
Feb 28, 2017, 7:00 PM CST
In force
8 hr
Issued by
NWS Midland/Odessa, TX

Counties Andrews County, TX, Borden County, TX, Crane County, TX, Dawson County, TX, Ector County, TX, Gaines County, TX, Glasscock County, TX, Howard County, TX, Loving County, TX, Martin County, TX, Midland County, TX, Mitchell County, TX, Pecos County, TX, Reagan County, TX, Scurry County, TX, Terrell County, TX, Upton County, TX, Ward County, TX, Winkler County, TX

The radar

The Midland/Odessa radar (KMAF), 7 km from the middle of the area, began a volume at 20:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Midland Regional, TX (KMAF), launched 12:00Z, 8.8 hours before the alert went out and 8 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 12:00Z on 2017-02-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 12:00Z on 2017-02-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 81 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2789 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
81 m²/s²
0-3 km storm-relative helicity
193 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

308 
WWUS84 KMAF 272045
RFWMAF

URGENT - FIRE WEATHER MESSAGE
National Weather Service Midland/Odessa TX
245 PM CST Mon Feb 27 2017

...RED FLAG WARNING IN EFFECT THIS AFTERNOON FOR WINDY AND DRY
CONDITIONS ACROSS THE SOUTHEAST NEW MEXICO PLAINS...TRANS
PECOS...AND WESTERN AND CENTRAL PERMIAN BASIN...

...RED FLAG WARNING IN EFFECT TUESDAY AFTERNOON THROUGH TUESDAY 
EVENING FOR VERY WINDY AND DRY CONDITIONS ACROSS SOUTHEAST NEW 
MEXICO AND WEST TEXAS...

.Critical fire weather conditions will continue across the
Southeast New Mexico Plains, Trans Pecos, and portions of the
Permian Basin through this afternoon as RHs have dropped to 10 to
15 percent and winds have increased to 20 to 30 mph. Very windy,
warm, and dry conditions are expected areawide Tuesday resulting 
in widespread critical fire weather conditions through the 
afternoon hours.

TXZ045>047-050-051-060>062-067-068-075-281030-
/O.UPG.KMAF.FW.A.0007.170228T1800Z-170301T0100Z/
/O.NEW.KMAF.FW.W.0012.170228T1700Z-170301T0100Z/
/O.EXA.KMAF.FW.W.0011.000000T0000Z-170228T0100Z/
Gaines-Dawson-Borden-Andrews-Martin-Winkler-Ector-Midland-Ward-
Crane-Pecos-
245 PM CST Mon Feb 27 2017

...RED FLAG WARNING IN EFFECT UNTIL 7 PM CST THIS EVENING FOR
RELATIVE HUMIDITY OF 15 PERCENT OR LESS, 20 FOOT WINDS OF 20 MPH
OR MORE...AND VERY HIGH FIRE DANGER... 

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM CST TUESDAY FOR 
RELATIVE HUMIDITY OF 15 PERCENT OR LESS, 20 FOOT WINDS OF 20 MPH 
OR MORE...AND VERY HIGH TO EXTREME FIRE DANGER...

The National Weather Service in Midland/Odessa has issued a Red
Flag Warning, which is in effect until 7 PM CST this evening. a
Red Flag Warning has also been issued from 11 AM to 7 PM CST
Tuesday. The Fire Weather Watch is no longer in effect. 

* WIND...20 to 30 mph today. 25 to 40 mph Tuesday.

* HUMIDITY...10 to 15 percent today. 7 to 12 percent Tuesday.

* FIRE DANGER...Very high today. Very high to extreme Tuesday.

* IMPACTS...any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now or will shortly. A combination of strong
winds, low relative humidity and warm temperatures can contribute
to dangerous fire behavior.

&&

$$

NMZ115-TXZ057>059-281030-
/O.UPG.KMAF.FW.A.0007.170228T1800Z-170301T0100Z/
/O.NEW.KMAF.FW.W.0012.170228T1700Z-170301T0100Z/
/O.CON.KMAF.FW.W.0011.000000T0000Z-170228T0100Z/
Southeast Plains-Van Horn and Highway 54 Corridor-
Reeves County and Upper Trans Pecos-Loving-
245 PM CST Mon Feb 27 2017 /145 PM MST Mon Feb 27 2017/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CST /6 PM MST/
THIS EVENING FOR RELATIVE HUMIDITY OF 15 PERCENT OR LESS...20 
FOOT WINDS OF 20 MPH OR MORE...AND HIGH TO VERY HIGH FIRE 
DANGER...

...RED FLAG WARNING IN EFFECT FROM 11 AM CST /10 AM MST/ TO 7 PM 
CST /6 PM MST/ TUESDAY FOR RELATIVE HUMIDITY OF 15 PERCENT OR 
LESS...20 FOOT WINDS OF 20 MPH OR MORE...AND VERY HIGH TO EXTREME
FIRE DANGER...

The National Weather Service in Midland/Odessa has issued a Red
Flag Warning, which is in effect from 11 AM CST /10 AM MST/ to
7 PM CST /6 PM MST/ Tuesday. The Fire Weather Watch is no longer
in effect. 

* WIND...20 to 30 mph today. 25 to 40 mph Tuesday.

* HUMIDITY...5 to 15 percent

* FIRE DANGER...High to very high today. Very high to extreme
  Tuesday.

* IMPACTS...any fires that develop will likely spread rapidly.
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now or will shortly. A combination of strong
winds, low relative humidity and warm temperatures can contribute
to dangerous fire behavior.

&&

$$

NMZ114-TXZ048-052-053-063-069-070-074-079>081-258-281030-
/O.UPG.KMAF.FW.A.0007.170228T1800Z-170301T0100Z/
/O.NEW.KMAF.FW.W.0012.170228T1700Z-170301T0100Z/
Guadalupe Mountains-Scurry-Howard-Mitchell-Glasscock-Upton-Reagan-
Davis/Apache Mountains Area-Presidio Valley-Marfa Plateau-
Big Bend Area-
245 PM CST Mon Feb 27 2017 /145 PM MST Mon Feb 27 2017/

...RED FLAG WARNING IN EFFECT FROM 11 AM CST /10 AM MST/ TO 7 PM
CST /6 PM MST/ TUESDAY FOR RELATIVE HUMIDITY OF 15 PERCENT OR
LESS...20 FOOT WINDS OF 20 MPH OR MORE...AND HIGH TO VERY HIGH 
FIRE DANGER...

The National Weather Service in Midland/Odessa has issued a Red
Flag Warning, which is in effect from 11 AM CST /10 AM MST/ to
7 PM CST /6 PM MST/ Tuesday. The Fire Weather Watch is no longer
in effect. 

* WIND...25 to 40 mph in lower elevations. 30 to 60 mph in the 
  mountains.

* HUMIDITY...9 to 15 percent.

* FIRE DANGER...High to very high.

* IMPACTS...any fires that develop will likely spread rapidly.
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now or will shortly. A combination of strong
winds, low relative humidity and warm temperatures can contribute
to dangerous fire behavior.

&&

$$

TXZ082-281030-
/O.NEW.KMAF.FW.W.0012.170228T1700Z-170301T0100Z/
Terrell-
245 PM CST Mon Feb 27 2017

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM CST TUESDAY FOR
RELATIVE HUMIDITY OF 15 PERCENT OR LESS...20 FOOT WINDS OF 20 MPH
OR MORE...AND HIGH FIRE DANGER......

The National Weather Service in Midland/Odessa has issued a Red
Flag Warning, which is in effect from 11 AM to 7 PM CST Tuesday. 

* WIND...20 to 30 mph.

* HUMIDITY...10 to 12 percent.

* FIRE DANGER...High.

* IMPACTS...any fires that develop will likely spread rapidly.
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now or will shortly. A combination of strong
winds, low relative humidity and warm temperatures can contribute
to dangerous fire behavior.

&&

$$
3 follow-up statements
887 
WWUS84 KMAF 280127
RFWMAF

URGENT - FIRE WEATHER MESSAGE
National Weather Service Midland/Odessa TX
727 PM CST Mon Feb 27 2017

...RED FLAG WARNING IN EFFECT TUESDAY AFTERNOON THROUGH TUESDAY 
EVENING FOR VERY WINDY AND DRY CONDITIONS ACROSS SOUTHEAST NEW 
MEXICO AND WEST TEXAS...

.Critical to extremely critical fire weather conditions are 
expected again Tuesday as very windy, warm, and dry conditions are
expected areawide. Minimum afternoon humidities will drop below 10
percent and winds will be 25 to 40 mph with higher gusts in the
lower elevations, with much higher winds in the Guadalupe
Mountains.

NMZ115-TXZ045>047-050-051-057>062-067-068-075-281300-
/O.EXP.KMAF.FW.W.0011.000000T0000Z-170228T0100Z/
/O.CON.KMAF.FW.W.0012.170228T1700Z-170301T0100Z/
Southeast Plains-Gaines-Dawson-Borden-Andrews-Martin-
Van Horn and Highway 54 Corridor-
Reeves County and Upper Trans Pecos-Loving-Winkler-Ector-Midland-
Ward-Crane-Pecos-
727 PM CST Mon Feb 27 2017 /627 PM MST Mon Feb 27 2017/

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM CST /10 AM MST/
TO 7 PM CST /6 PM MST/ TUESDAY FOR RELATIVE HUMIDITY OF
15 PERCENT OR LESS, 20 FOOT WINDS OF 20 MPH OR MORE...AND VERY
HIGH FIRE DANGER...

The National Weather Service in Midland/Odessa has issued a Red 
Flag Warning from 11 AM to 7 PM CST Tuesday. 

* WIND...West 25 to 40 mph with higher gusts.

* HUMIDITY...10 to 15 percent today. 7 to 12 percent.

* FIRE DANGER...Very high to extreme.

* IMPACTS...any fires that develop will likely spread rapidly. 
Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now or will shortly. A combination of strong
winds, low relative humidity and warm temperatures can contribute
to dangerous fire behavior.

&&

$$

NMZ114-TXZ048-052-053-063-069-070-074-079>082-258-281300-
/O.CON.KMAF.FW.W.0012.170228T1700Z-170301T0100Z/
Guadalupe Mountains-Scurry-Howard-Mitchell-Glasscock-Upton-Reagan-
Davis/Apache Mountains Area-Presidio Valley-Marfa Plateau-
Big Bend Area-Terrell-
727 PM CST Mon Feb 27 2017 /627 PM MST Mon Feb 27 2017/

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM CST /10 AM MST/
TO 7 PM CST /6 PM MST/ TUESDAY FOR RELATIVE HUMIDITY OF
15 PERCENT OR LESS...20 FOOT WINDS OF 20 MPH OR MORE...AND HIGH
TO VERY HIGH FIRE DANGER...

* WIND...25 to 40 mph in lower elevations. 30 to 60 mph in the 
  mountains. 

* HUMIDITY...9 to 15 percent.

* FIRE DANGER...High to very high.

* IMPACTS...any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now or will shortly. A combination of strong
winds, low relative humidity and warm temperatures can contribute
to dangerous fire behavior.

&&

$$
196 
WWUS84 KMAF 281004
RFWMAF

URGENT - FIRE WEATHER MESSAGE
National Weather Service Midland/Odessa TX
404 AM CST Tue Feb 28 2017

...RED FLAG WARNING IN EFFECT TODAY THROUGH THIS EVENING FOR VERY
WINDY AND DRY CONDITIONS AND EXTREME FIRE DANGER ACROSS SOUTHEAST
NEW MEXICO AND WEST TEXAS...

.Critical to extremely critical fire weather conditions are
expected again today with very windy, warm, and dry conditions  
areawide. Minimum afternoon humidities will drop below 10 percent 
and winds will be 20 to 40 mph with higher gusts in the lower 
elevations, with much higher winds in the Guadalupe and Davis 
Mountains.  This is a dangerous fire weather situation.

NMZ114-115-TXZ045>048-050>053-057>063-067>070-074-075-079>082-258-
282030-
/O.CON.KMAF.FW.W.0012.170228T1700Z-170301T0100Z/
Guadalupe Mountains-Southeast Plains-Gaines-Dawson-Borden-Scurry-
Andrews-Martin-Howard-Mitchell-Van Horn and Highway 54 Corridor-
Reeves County and Upper Trans Pecos-Loving-Winkler-Ector-Midland-
Glasscock-Ward-Crane-Upton-Reagan-Davis/Apache Mountains Area-
Pecos-Presidio Valley-Marfa Plateau-Big Bend Area-Terrell-
404 AM CST Tue Feb 28 2017 /304 AM MST Tue Feb 28 2017/

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM CST /10 AM MST/
THIS MORNING TO 7 PM CST /6 PM MST/ THIS EVENING FOR RELATIVE
HUMIDITY OF 15 PERCENT OR LESS, 20 FOOT WINDS OF 20 MPH OR MORE,
AND VERY HIGH FIRE DANGER...

* WIND...20 to 40 mph in lower elevations. 30 to 45 mph in the 
  mountains. 

* HUMIDITY...7 to 15 percent.

* FIRE DANGER...Extreme.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This is a dangerous fire weather situation. Strong winds and very
low relative humidities combined with todays above normal 
temperatures resulting in weather conditions favorable for fires 
that may be difficult to control. In the past, weather patterns 
like this have resulted in the multiple occurrence of large 
fires.

&&

$$
921 
WWUS84 KMAF 282035
RFWMAF

URGENT - FIRE WEATHER MESSAGE
National Weather Service Midland/Odessa TX
235 PM CST Tue Feb 28 2017

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CST /6 PM MST/
THIS EVENING FOR RELATIVE HUMIDITY OF 15% OR LESS, 20 FOOT WINDS
OF 20 MPH OR MORE, AND HIGH TO EXTREME FIRE DANGER FOR ALL OF WEST
TEXAS AND SOUTHEAST NEW MEXICO...

.Critical to extremely critical fire weather conditions are 
expected again this afternoon with very windy, warm, and dry 
conditions areawide. Minimum afternoon humidities will drop below
10 percent and winds will be 20 to 40 mph with higher gusts in 
the lower elevations, with much higher winds in the Guadalupe, 
Davis, and Apache Mountains.  This is a dangerous fire weather 
situation.

NMZ114-115-TXZ045>048-050>053-057>063-067>070-074-075-079>082-258-
010000-
/O.CON.KMAF.FW.W.0012.000000T0000Z-170301T0100Z/
Guadalupe Mountains-Southeast Plains-Gaines-Dawson-Borden-Scurry-
Andrews-Martin-Howard-Mitchell-Van Horn and Highway 54 Corridor-
Reeves County and Upper Trans Pecos-Loving-Winkler-Ector-Midland-
Glasscock-Ward-Crane-Upton-Reagan-Davis/Apache Mountains Area-
Pecos-Presidio Valley-Marfa Plateau-Big Bend Area-Terrell-
235 PM CST Tue Feb 28 2017 /135 PM MST Tue Feb 28 2017/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CST /6 PM MST/
THIS EVENING FOR RELATIVE HUMIDITY OF 15% OR LESS, 20 FOOT WINDS
OF 20 MPH OR MORE, AND HIGH TO EXTREME FIRE DANGER...

* WIND...Southwest 25 to 35 mph.

* HUMIDITY...4 to 15%.

* FIRE DANGER...Extreme.

* IMPACTS...Any fires that develop will likely spread rapidly.  
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This is a dangerous fire weather situation. Strong winds and very
low relative humidities combined with todays above normal 
temperatures resulting in weather conditions favorable for fires 
that may be difficult to control.  In the past, weather patterns 
like this have resulted in the multiple occurrence of large fires.

&&

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this red flag warning went out at Feb 27, 2:45 PM CST, 0 minutes earlier.

Area forecast discussion, Feb 27, 2:45 PM CST, 0 minutes before
Area Forecast Discussion
National Weather Service Midland/Odessa TX
245 PM CST Mon Feb 27 2017

.DISCUSSION...

WV imagery shows the upper trough moving thru central CA, which has
oriented zonal flow aloft over West Texas and Southeast New Mexico
to SW.  Afternoon mixing has resulted in high winds in the
Guadalupes, and breezy conditions elsewhere.  Downslope warming and
mostly clear skies have allowed afternoon temps to into the 70s most
locations, and even the lwr 80s SE.  Red Flag conditions were noted
from Tatum south to Marfa.

All that said, Tuesday is still shaping up to be even warmer and
windier than today, with widespread critical fire wx conditions
expected throughout all of West Texas and Southeast New Mexico (See
Fire Wx Discussion below for more details).  Models are very
consistent on bringing the trough thru the region 00-06Z Wednesday.
Ahead of this feature, models still advertise good mixing Tuesday
afternoon.  Forecast NAM soundings mix to around H7, where 40-50kt
southwesterlies are forecast, and the GFS above H6(!), where 60-70kt
southwesterlies are forecast.  Again, the only variable in the air
Tuesday will be cloud cover, which may temper winds somewhat.
However, forecast soundings take this cloud cover into account and
still mix as deep as they do.  In addition, the NAM continues to
portray a strong mtn wave signature over the Guadalupes, and model
H7 height gradients still tighten up to over 60m/150nm.  To top all
this off, all MOS numbers support a significant wind event Tuesday
afternoon.  For these reasons, we've decided to upgrade all wind
watches to warnings/advisories.  We've also inserted BLDU into the
grids, as soils are dry.  Although the trough doesn't actually move
thru the CWA until Tuesday evening, decoupling after sunset should
diminish winds fairly quickly.

Unfortunately, warm wx comes to an end Wednesday as a strong cold
front plows into the area.  Buffer soundings bring fropa thru KMAF
around 14Z Wed, w/temps plunging to well-below normal Tuesday
afternoon.  There they will stay thru Friday under zonal flow aloft,
before thicknesses increase under faint ridging over the weekend and
temps climb back to above-normal. Grids remain dry.

&&

.FIRE WEATHER...

As southwesterly winds have increased over the region today,
critical fire weather conditions have developed across the Southeast
New Mexico Plains and Van Horn/Highway 54 corridor where a Red Flag
Warning remains in effect through early this evening. Stronger winds
have also expanded further eastward than previously expected, thus
have expanded the Red Flag Warning this afternoon to include the
Trans Pecos and central/western Permian Basin where RHs are already
in the low teens. As winds are expected to diminish after sunset
this evening, expect quick improvement in conditions, though
recovery will only be fair for most of the area, and poor for
locations west of the Pecos River.

Increasing southwesterly flow on Tuesday will result in stronger
southwesterly winds at the surface and aloft, and given deep mixing,
very strong winds are expected across the higher terrain and
adjacent plains, with windy conditions extending into the Permian
Basin and Lower Trans Pecos. Downslope warming will also drive
temperatures higher, and the combination of the high temperatures
and strong winds will result in afternoon RHs around 5-10% for most
of the area. Given the cumulative effects of ongoing dry/warm
conditions on available fuels, forecast fire danger of Very High to
Extreme for all but the Big Bend Area and far Lower Trans Pecos is
reasonable.  RFTIs from the northern Permian Basin southwest across
the Trans Pecos toward Culberson county are high critical to
extreme, with RFTI values of 8-9 across far southeastern New Mexico,
Reeves county and the Upper Trans Pecos, and the Van Horn/Highway 54
corridor. Winds in these areas could gust to 60 to 70 mph through
the afternoon, yielding extremely dangerous conditions if ignition
occurs. Have upgraded Tuesday's Fire Weather Watch to a Red Flag
Warning, and included the entire area, despite winds being a bit
more marginal in eastern portions of Terrell county.

A cold front arriving early Wednesday will provide a reprieve from
the critical fire weather conditions for at least a few days. Cooler
temperatures and lighter winds in the wake of the front, as well as
slowly increasing RH, will keep fire weather concerns at bay through
the end of the week, despite continued dry conditions.

&&

.PRELIMINARY POINT TEMPS/POPS...
Big Spring                     49  79  43  60 /   0   0   0   0
Carlsbad                       50  75  38  62 /   0   0   0   0
Dryden                         54  86  53  71 /   0   0   0   0
Fort Stockton                  54  82  46  65 /   0   0   0   0
Guadalupe Pass                 46  64  37  55 /   0   0   0   0
Hobbs                          45  73  36  58 /   0   0   0   0
Marfa                          38  74  35  62 /   0   0   0   0
Midland Intl Airport           50  79  43  61 /   0   0   0   0
Odessa                         50  80  43  61 /   0   0   0   0
Wink                           46  81  41  64 /   0   0   0   0

&&

.MAF WATCHES/WARNINGS/ADVISORIES...
NM...Red Flag Warning from 10 AM to 6 PM MST Tuesday for Guadalupe
     Mountains-Southeast Plains.

     Wind Advisory from 10 AM to 7 PM MST Tuesday for Southern Lea
     County.

     High Wind Warning until 5 PM MST this afternoon for Guadalupe
     Mountains of Eddy County.

     High Wind Warning from midnight tonight to 10 PM MST Tuesday for
     Guadalupe Mountains of Eddy County.

     Red Flag Warning until 6 PM MST this evening for Southeast
     Plains.

     High Wind Warning from 10 AM to 7 PM MST Tuesday for Central Lea
     County-Northern Lea County.

     High Wind Warning from 4 AM to 8 PM MST Tuesday for Eddy County
     Plains.

     Wind Advisory until 5 PM MST this afternoon for Eddy County
     Plains.

TX...Red Flag Warning from 11 AM CST /10 AM MST/ to 7 PM CST /6 PM
     MST/ Tuesday for Andrews-Big Bend Area-Borden-Crane-
     Davis/Apache Mountains Area-Dawson-Ector-Gaines-Glasscock-
     Guadalupe Mountains-Howard-Loving-Marfa Plateau-Martin-
     Midland-Mitchell-Pecos-Presidio Valley-Reagan-Reeves County
     and Upper Trans Pecos-Scurry-Terrell-Upton-Van Horn and
     Highway 54 Corridor-Ward-Winkler.

     Wind Advisory from 11 AM to 8 PM CST Tuesday for Andrews-Big
     Bend Area-Dawson-Ector-Gaines-Loving-Martin-Midland-
     Presidio Valley-Ward-Winkler.

     High Wind Warning until 5 PM MST this afternoon for Guadalupe
     Mountains.

     High Wind Warning from midnight tonight to 10 PM MST Tuesday for
     Guadalupe Mountains.

     Red Flag Warning until 7 PM CST /6 PM MST/ this evening for
     Andrews-Borden-Crane-Dawson-Ector-Gaines-Loving-Martin-
     Midland-Pecos-Reeves County and Upper Trans Pecos-Van Horn
     and Highway 54 Corridor-Ward-Winkler.

     High Wind Warning from 11 AM to 8 PM CST Tuesday for
     Davis/Apache Mountains Area-Marfa Plateau-Reeves County and
     Upper Trans Pecos.

     High Wind Warning from 5 AM CST /4 AM MST/ to 9 PM CST /8 PM
     MST/ Tuesday for Van Horn and Highway 54 Corridor.

     Wind Advisory until 6 PM CST /5 PM MST/ this evening for Van
     Horn and Highway 54 Corridor.

&&

84/44
Hazardous weather outlook, Feb 27, 2:11 PM CST, 34 minutes before
Hazardous Weather Outlook
National Weather Service Midland/Odessa TX
211 PM CST Mon Feb 27 2017

NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075-
079>082-258-282015-
Guadalupe Mountains of Eddy County-Eddy County Plains-
Northern Lea County-Central Lea County-Southern Lea County-Gaines-
Dawson-Borden-Scurry-Andrews-Martin-Howard-Mitchell-
Van Horn and Highway 54 Corridor-Reeves County and Upper Trans Pecos-
Loving-Winkler-Ector-Midland-Glasscock-Ward-Crane-Upton-Reagan-
Davis/Apache Mountains Area-Pecos-Presidio Valley-Marfa Plateau-
Big Bend Area-Terrell-Guadalupe Mountains-
211 PM CST Mon Feb 27 2017 /111 PM MST Mon Feb 27 2017/

This hazardous weather outlook is for portions of southeast New
Mexico, southwest Texas and western Texas.

.DAY ONE...THIS AFTERNOON AND TONIGHT

Critical fire weather conditions are expected to continue across
Southeast New Mexico, the Trans Pecos, and the central and western
Permian Basin through this afternoon. A Red Flag Warning is in
effect for these areas.

High winds are expected to continue across the Guadalupe Mountains
through this afternoon where a High Wind Warning is in effect. Windy
conditions are also expected across the Eddy county plains and Van
Horn/Highway 54 corridor, where a Wind Advisory remains in effect.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

Very windy and dry conditions will result in critical fire weather
conditions developing areawide Tuesday. A Red Flag Warning is in
effect Tuesday afternoon for the entire area.

Very windy conditions are expected on Tuesday across western
portions of the area, especially across the higher terrain and
adjacent plains from Southeast New Mexico southward to the Marfa
Plateau and Davis/Apache Mountains. A High Wind Warning is in effect
for these areas.

Windy conditions are also expected Tuesday across portions of the
central and western Permian Basin as well as the Presidio Valley and
Big Bend Area.  A Wind Advisory is in effect for these areas.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

This product, along with other watches, warnings, advisories,
and statements issued by the National Weather Service Office in
Midland, can be found on the internet at...
http://weather.gov/midland

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 27, 4:28 AM CSTFire Weather WatchMAFAndrews, Borden, Crane, Dawson, Ector, Gaines and 12 more10 hr
Feb 27, 4:28 AM CSTRed Flag WarningMAFAndrews, Borden, Crane, Dawson, Ector, Gaines and 6 more15 hr
Feb 27, 2:45 PM CSTHigh Wind WarningMAF31 hr
Feb 27, 2:45 PM CSTWind AdvisoryMAFAndrews, Borden, Dawson, Ector, Gaines, Howard and 5 more29 hr

Nearby

Red Flag Warnings in Texas, 2017Red Flag Warnings in New Mexico, 2017Every red flag warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.